# SDR IPXA2025071643387

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 93,464 hours, 19,310 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR UNABLE TO ARM. FOUND CONNECTOR ON SOLENOID NEAR AFT BAR RECEIVER LOOSE. TIGHTENED AS REQUIRED. DOOR OPERATES AND ARMS NORMALLY. REF AMM TASK 52-10-01-700-801.
